# SDR SWAA2023062048249

- Difficulty date: May 12, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLIP AT ACB BS727D+5 LBL5 WL152.<[01] EVALUATED CORROSION DAMAGE ON CLIP AT ACB BS 727D+5; LBL5 WL 152 FOUND TO BE OUT OF LIMITS DUE NOT LIMITS IN SRM PARTS WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] REMOVED CLIP ACB AT BS 727D+5 LBL 5 WL 152 IAW SRM 51-40-02-0G-0;[03] FABRICATED NEW ACB CLIP BS727D+5 LBL5 WL152 FROM BAC1493-672#7075T62 LOT#1472647-1 IAW SRM 51-40-05 AND DWG#146A7735 ; OK TO TREAT AND PRIME;[04] VERIFIED CORRECTIVE ACTION 1-3;[05] APPLIED A CHEMICAL CONVERSION COATING AND PRIMER TO THE NEW ACB CLIP BS727D+5 LBL5 WL152 IAW SRM 51-20-01 AND SOPM 20-41-02 ; OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 5 OK TO INSTALL;[07] INSTALLED NEW ACB CLIP BS727D+5 LBL5 WL152 IAW SRM 51-40-02-0G-0 AND DWG#146A7730.;[08] VERIFIED CORRECTIVE ACTION #7. VERIFIED MEASUREMENTS.
